Piotr Zgliczyński
Piotr Zgliczyński
Підтверджена електронна адреса в ii.uj.edu.pl - Домашня сторінка
Назва
Посилання
Посилання
Рік
Covering relations for multidimensional dynamical systems
P Zgliczyński, M Gidea
Journal of Differential Equations 202 (1), 32-58, 2004
1982004
Conley index theory
K Mischaikow
Dynamical systems, 119-207, 1995
168*1995
Computer assisted proof of chaos in the Rössler equations and in the Hénon map
P Zgliczynski
Nonlinearity 10 (1), 243, 1997
153*1997
Rigorous numerics for partial differential equations: The Kuramoto—Sivashinsky equation
P Zgliczynski, K Mischaikow
Foundations of Computational Mathematics 1 (3), 255-288, 2001
1362001
C 1 Lohner Algorithm
P Zgliczynski
Foundations of Computational Mathematics 2 (4), 429-465, 2002
1302002
Computer assisted proof of chaos in the Rössler equations and in the Hénon map
P Zgliczynski
Nonlinearity 10 (1), 243, 1997
1301997
Heteroclinic connections between periodic orbits in planar restricted circular three-body problem–a computer assisted proof
D Wilczak, P Zgliczynski
Communications in mathematical physics 234 (1), 37-75, 2003
1082003
Fixed point index for iterations of maps, topological horseshoe and chaos
P Zgliczynski
Topol. Methods Nonlinear Anal 8 (1), 169-177, 1996
1081996
Computer assisted proof of chaos in the Lorenz equations
Z Galias, P Zgliczyński
Physica D: Nonlinear Phenomena 115 (3-4), 165-188, 1998
1031998
Computer assisted proof of chaos in the Lorenz equations
Z Galias, P Zgliczyński
Physica D: Nonlinear Phenomena 115 (3-4), 165-188, 1998
1031998
Covering relations, cone conditions and the stable manifold theorem
P Zgliczy? ski
Journal of Differential Equations 246 (5), 1774-1819, 2009
802009
Rigorous numerics for dissipative partial differential equations II. Periodic orbit for the Kuramoto–Sivashinsky PDE—a computer-assisted proof
P Zgliczynski
Foundations of Computational Mathematics 4 (2), 157-185, 2004
742004
-Lohner algorithm
D Wilczak, P Zgliczyński
arXiv preprint arXiv:0704.0720, 2007
672007
-Lohner algorithm
D Wilczak, P Zgliczyński
arXiv preprint arXiv:0704.0720, 2007
672007
-Lohner algorithm
D Wilczak, P Zgliczyński
arXiv preprint arXiv:0704.0720, 2007
672007
The existence of simple choreographies for the N-body problem—a computer-assisted proof
T Kapela, P Zgliczyński
Nonlinearity 16 (6), 1899, 2003
602003
Isolating segments, fixed point index, and symbolic dynamics
K Wójcik, P Zgliczyński
Journal of Differential Equations 161 (2), 245-288, 2000
582000
Abundance of homoclinic and heteroclinic orbits and rigorous bounds for the topological entropy for the Hénon map
Z Galias, P Zgliczynski
Nonlinearity 14 (5), 909, 2001
552001
Rigorous numerics for dissipative PDEs III. An effective algorithm for rigorous integration of dissipative PDEs
P Zgliczyński
Topological Methods in Nonlinear Analysis 36 (2), 197-262, 2010
532010
Fixed point results based on the Ważewski method
R Srzednicki, K Wójcik, P Zgliczyśki
Handbook of topological fixed point theory, 905-943, 2005
522005
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20